Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin as a side dish orgasm problems leslieg

Posted by EGR on December 26, 2002, at 12:59:21

In reply to Re: Wellbutrin as a side dish orgasm problems Sadsack, posted by leslieg on December 26, 2002, at 12:54:07

WOW!!! Thanks for the encouragement! I've only been on it ten days, so I'll just wait. Thanks again!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EGR thread:109458
URL: http://www.dr-bob.org/babble/20021223/msgs/133256.html